Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    18
  • comments
    18
  • views
    4546


2 Comments


Hi, I've been on accutane for 51 days now and I just wanted to say don't be dis heartened yet... Are you feeling low because of your skin or do you feel it could be the meds? If it is the medication make sure that you are honest with your doctor and tell them and don't keep your low mood in. If it is because of your skin remember that you are at the stage where Initial Breakouts are common and it can get worse before it gets better. My acne is different from yours, I get huge painful cysts and at 22 days I had the biggest, reddest cysts which made me feel awful but now I can see such an improvement i'm glad that I persevered.
Speaking to people on here has really helped, it makes you realise that you're not alone and that other people are going through exactly the same things and feelings.
Keep your chin up, you're a beautiful girl and remember to tell your doctor or/and family or friend if you are worried about your emotios, good luck :)  

Share this comment


Link to comment

If it wasn't for this blog site with so many people going through the same thing as me and I don't know if I would be able to handle this journey as well. Thank you , your comment means worlds to me , really. 

On March 22, 2016 at 6:34 PM, mum44 said:

Hi, I've been on accutane for 51 days now and I just wanted to say don't be dis heartened yet... Are you feeling low because of your skin or do you feel it could be the meds? If it is the medication make sure that you are honest with your doctor and tell them and don't keep your low mood in. If it is because of your skin remember that you are at the stage where Initial Breakouts are common and it can get worse before it gets better. My acne is different from yours, I get huge painful cysts and at 22 days I had the biggest, reddest cysts which made me feel awful but now I can see such an improvement i'm glad that I persevered.
Speaking to people on here has really helped, it makes you realise that you're not alone and that other people are going through exactly the same things and feelings.
Keep your chin up, you're a beautiful girl and remember to tell your doctor or/and family or friend if you are worried about your emotios, good luck :)  

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×